Alert archive / Indiana / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 6, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 8, 2009, 3:54 PM EDT for 5 counties in Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2009, 3:54 PM EDT (19:54 UTC)
- Expired
- Mar 8, 2009, 4:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Bartholomew County, IN, Brown County, IN, Jackson County, IN, Lawrence County, IN, Monroe County, IN
The radar
The Indianapolis radar (KIND), 70 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 8, 11:39 AM EDT | Tornado Watch | SPC | 7 hr |
| Mar 8, 2:52 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 378 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 081954
SVRIND
INC005-013-071-093-105-082030-
/O.NEW.KIND.SV.W.0006.090308T1954Z-090308T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
354 PM EDT SUN MAR 8 2009
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
THIS INCLUDES THE CITY OF COLUMBUS...
SOUTHEASTERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
NORTHWESTERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
NORTHEASTERN LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHEASTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 430 PM EDT
* AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
CHARLES DEAM WILDERNESS...OR 14 MILES SOUTHEAST OF BLOOMINGTON...
AND MOVING EAST AT 70 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SPURGEONS CORNER BY 400 PM EDT...
WAYMANSVILLE BY 405 PM EDT...
JONESVILLE BY 410 PM EDT...
ELIZABETHTOWN BY 415 PM EDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 58 AND 72.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
SOUTHWESTERN INDIANA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3906 8648 3931 8612 3919 8570 3918 8570
3912 8576 3913 8581 3909 8581 3907 8583
3892 8638
TIME...MOT...LOC 1954Z 253DEG 63KT 3904 8628
$$
JOHNSON3 follow-up statements
000
WWUS53 KIND 082005
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
405 PM EDT SUN MAR 8 2009
INC093-105-082016-
/O.CAN.KIND.SV.W.0006.000000T0000Z-090308T2030Z/
LAWRENCE-MONROE-
406 PM EDT SUN MAR 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAWRENCE AND
SOUTHEASTERN MONROE COUNTIES IS CANCELLED...
THE STORM HAS EXITED THE AREA.
LAT...LON 3896 8629 3920 8627 3931 8612 3919 8570
3918 8570 3912 8576 3913 8581 3909 8581
3907 8583
TIME...MOT...LOC 2006Z 253DEG 63KT 3909 8602
$$
INC005-013-071-082030-
/O.CON.KIND.SV.W.0006.000000T0000Z-090308T2030Z/
BARTHOLOMEW-BROWN-JACKSON-
406 PM EDT SUN MAR 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHWESTERN JACKSON...EASTERN BROWN AND BARTHOLOMEW COUNTIES...
AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR SPURGEONS CORNER...OR 15 MILES NORTHWEST OF SEYMOUR...
MOVING EAST AT 70 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ELIZABETHTOWN BY 415 PM EDT...
LAT...LON 3896 8629 3920 8627 3931 8612 3919 8570
3918 8570 3912 8576 3913 8581 3909 8581
3907 8583
TIME...MOT...LOC 2006Z 253DEG 63KT 3909 8602
$$
JOHNSON000
WWUS53 KIND 082014
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
414 PM EDT SUN MAR 8 2009
INC013-071-082024-
/O.CAN.KIND.SV.W.0006.000000T0000Z-090308T2030Z/
BROWN-JACKSON-
414 PM EDT SUN MAR 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JACKSON AND
EASTERN BROWN COUNTIES IS CANCELLED...
THE STORM HAS EXITED THE WARNED AREA.
LAT...LON 3910 8610 3919 8604 3928 8610 3930 8609
3919 8570 3918 8570 3912 8576 3913 8581
3909 8581 3907 8583 3904 8599 3904 8609
TIME...MOT...LOC 2014Z 253DEG 63KT 3912 8584
$$
INC005-082030-
/O.CON.KIND.SV.W.0006.000000T0000Z-090308T2030Z/
BARTHOLOMEW-
414 PM EDT SUN MAR 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR BARTHOLOMEW COUNTY...
AT 410 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED NEAR JONESVILLE...OR 8 MILES SOUTH OF
COLUMBUS...MOVING EAST AT 70 MPH.
LAT...LON 3910 8610 3919 8604 3928 8610 3930 8609
3919 8570 3918 8570 3912 8576 3913 8581
3909 8581 3907 8583 3904 8599 3904 8609
TIME...MOT...LOC 2014Z 253DEG 63KT 3912 8584
$$
JOHNSON000
WWUS53 KIND 082021
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
421 PM EDT SUN MAR 8 2009
INC005-082031-
/O.EXP.KIND.SV.W.0006.000000T0000Z-090308T2030Z/
BARTHOLOMEW-
421 PM EDT SUN MAR 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR BARTHOLOMEW COUNTY WILL EXPIRE
AT 430 PM EDT/330 PM CDT/...
LAT...LON 3910 8610 3919 8604 3928 8610 3930 8609
3919 8570 3918 8570 3912 8576 3913 8581
3909 8581 3907 8583 3904 8599 3904 8609
TIME...MOT...LOC 2021Z 253DEG 63KT 3915 8569
$$
JOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 2:25 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Mar 8, 2:25 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 225 PM EDT SUN MAR 8 2009 .DISCUSSION...PROGRESSIVE AND UNSETTLED PATTERN XPCTD FOR THE NEXT SEVERAL DAYS AS LONG WV TROF CURRENTLY OVR THE W CST MOVES INTO THE MIDDLE OF THE COUNTRY BY THE MIDDLE OF THE WEEK. INTITAL UPPR SYS CURRENTLY OVR ERN IA/NW IL...XPCTD TO MOV NEWD ACRS THE GRTLKS TONIGHT...WHILE THE NEXT IMPULSE MOVES INTO THE AREA ARND TUES. MODELS IN GENERAL AGREEMENT ON THE MAIN DETAILS. FCST FOCUS CENTERS ON WNDS TONIGHT AND POPS. IN THE NR TERM...CDFNT PROGRESSING EWD ACRS IL WITH SCT LN OF CONVECTION JUST AHEAD OF IT. MODELS PROG CDFNT TO THE ERN BORDER ARND 00Z/MON. SVR THREAT WL CONTINUE AHEAD OF CDFNT...WITH WT49 IN EFFECT FOR THE WRN AREAS TIL 21Z. PCPN THREAT SHOULD END WITH FROPA. WL LEAVE SOME CHC POPS OVR THE FAR ERN/SERN ZONES FOR AN HR OR TWO PAST 00Z TO COVER ANY LINGERING PCPN. APPEARS SOME 40-45KT GUSTS ARE LIKELY IN THE DRY SLOT BEHIND FROPA LTR THIS AFT...SO PLANNING ON ADJUSTING WND ADVISORY TO COVER XPCTD GUSTS LTR THIS AFT. COULD BE A FEW HRS OF CLRG UNDERNEATH DRY SLOT BEFORE LWR CLDS FILL BACK IN. IN THR LTR PDS...MON XPCTD TO BE DRY WITH SFC HI PRES RDG SETTLING INTO THE AREA. BY LT MON NIGHT...STG LLJ NOSES BACK INTO THE AREA WHICH SHOULD AID IN PCPN DVLPMT AGAIN. WL GO WITH LIKELY POPS FOR LT MON NIGHT AND TUES. LO LVL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR MON MAY BE ABOUT 5 DEGS TOO COOL...OTRW GUIDANCE LOOKS OK FOR NOW. THE EXTENDED LOOKS DRY AND COOLER AS COOL CANADIAN HIGH PRES BUILDS IN. MADE LITTLE CHANGES THERE. && .AVIATION...DISCUSSION FOR 18Z TAFS AWIPS DISTANCE SPEED TOOL IS ESTIMATING ETA OF WRN IL SQUALL LINE TO LAF AND HUF AROUND 19Z AND IND AND BMG AROUND 21Z. SO...WL JUST PUT TRWS IN THE MAIN GROUP FOR A COUPLE OF HOURS. TRENDS HAVE BEEN FOR MVFR CIGS AND IFR VSBYS WITHIN THE STORM ACTIVITY. AFTER THAT...EXPECT AREAS OF MVFR CIGS THROUGH AT LEAST 06Z MON PER MODEL TIME SECS...SATELLITE TRENDS AND SFC OBS. BUFKIT AND MODEL TIME SECS ALONG WITH UPSTREAM OBS FAVOR SW WINDS GUSTING TO OVER 30 KTS. WINDS TO SHIFT TO THE NW AT FROPA WHICH SOULD BE AROUND 01Z AT LAF AND HUF AND 03Z AT IND AND BMG. THE GUSTS SHOULD END IN THE EARLY OVERNIGHT AND HIGH PRES BUILDS IN. && .IND WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 4 PM THIS EVENING TO MIDNIGHT TONIGHT FOR INZ021-028>031-035>049-051>057-060>065-067>072. && PUBLIC...JAS AVIATION...MK
Hazardous weather outlook, Mar 8, 9:24 AM EDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 924 AM EDT SUN MAR 8 2009 INZ021-030-031-036>042-044>049-052>057-061>065-068>072-091100- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY- CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 924 AM EDT SUN MAR 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE STORMS FROM MIDDAY INTO THIS EVENING. THE PRIMARY THREAT FROM THE STRONGEST STORMS WILL BE ISOLATED DAMAGING WIND GUSTS TO 65 MPH. LARGE HAIL TO ONE INCH IN DIAMETER IS ALSO POSSIBLE. GIVEN THE STRONG AND SHEARED ATMOSPHERIC WINDS...AN ISOLATED TORNADO CANNOT BE RULED OUT. THERE IS ALSO A RISK OF FLOODING...ESPECIALLY THIS MORNING...ALONG AND NORTHWEST OF A FRANKFORT TO KOKOMO LINE FROM PERSISTENT HEAVY RAINFALL. STRONG WEST WINDS WILL FOLLOW THE STORMS AS A SHARP COLD FRONT SWEEPS EAST THROUGH INDIANA. WEST WINDS OF 20 TO 30 MPH WITH BRIEF GUSTS OF 45 TO 50 MPH CAN BE EXPECTED THIS EVENING INTO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE TUESDAY. PRESENT INDICATIONS ARE THAT SOME OF THE STORMS MAY BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY MIDDAY INTO THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-051-060-067-091100- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-VIGO-SULLIVAN-KNOX- 924 AM EDT SUN MAR 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE STORMS FROM MIDDAY INTO MID AFTERNOON. THE PRIMARY THREAT FROM THE STRONGEST STORMS WILL BE ISOLATED DAMAGING WIND GUSTS TO 65 MPH. LARGE HAIL TO ONE INCH IN DIAMETER IS ALSO POSSIBLE. GIVEN THE STRONG AND SHEARED ATMOSPHERIC WINDS...AN ISOLATED TORNADO CANNOT BE RULED OUT. THERE IS ALSO A RISK OF FLOODING...ESPECIALLY THIS MORNING...ALONG AND NORTHWEST OF A FRANKFORT TO KOKOMO LINE FROM PERSISTENT HEAVY RAINFALL. STRONG WEST WIDENS WILL FOLLOW THE STORMS AS A SHARP COLD FRONT SWEEPS EAST THROUGH INDIANA. WEST WINDS OF 20 TO 30 MPH WITH BRIEF GUSTS OF 45 TO 50 MPH CAN BE EXPECTED THIS EVENING INTO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE TUESDAY. PRESENT INDICATIONS ARE THAT SOME OF THE STORMS MAY BE STRONG TO SEVERE. FLOODING IS EXPECTED TO DEVELOP ALONG THE WABASH RIVER AFTER TUESDAY. SEE THE LATEST HYDROLOGIC STATEMENT FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY MIDDAY INTO THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) MK/JS/AB/CS/MURPHY
In the hours before
Local storm report, Mar 8, 3:26 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 PM EDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TORNADO 2 S ODON 38.81N 86.99W
03/08/2009 DAVIESS IN LAW ENFORCEMENT
POSSIBLE TOUCHDOWN.
&&
ABROOKSLocal storm report, Mar 8, 3:28 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
328 PM EDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 3 SE ODON 38.81N 86.95W
03/08/2009 M83 MPH DAVIESS IN BROADCAST MEDIA
ALSO LOTS OF DEBRIS IN AIR
&&
ABROOKSSpecial weather statement, Mar 8, 3:35 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 335 PM EDT SUN MAR 8 2009 INZ021-029-030-035>037-044-082030- CARROLL IN-TIPPECANOE IN-CLINTON IN-FOUNTAIN IN-MONTGOMERY IN- BOONE IN-PARKE IN- 335 PM EDT SUN MAR 8 2009 ...LINE OF STRONG STORMS MOVING THROUGH NORTHWEST PORTIONS OF CENTRAL INDIANA... A LINE OF STRONG STORMS WILL PUSH THROUGH NORTHWEST PORTIONS OF CENTRAL INDIANA THROUGH 430 PM EDT. LOCATIONS THAT WILL BE AFFECTED INCLUDE BUT ARE NOT LIMITED TO...LAFAYETTE BY 340 PM EDT...CRAWFORDSVILLE BY 400 PM EDT...FRANKFORT BY 420 PM EDT...AND LEBANON BY 430 PM EDT. WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE STORMS...WITH WIND GUSTS TO 55 MPH POSSIBLE. MOVE INTO A STURDY SHELTER...AND STAY AWAY FROM WINDOWS...UNTIL THESE STORMS HAVE PASSED. NIELD
Local storm report, Mar 8, 3:36 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
336 PM EDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM FUNNEL CLOUD ELNORA 38.88N 87.08W
03/08/2009 DAVIESS IN PUBLIC
&&
ABROOKSLocal storm report, Mar 8, 3:48 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
348 PM EDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TORNADO 3 W BEDFORD 38.86N 86.55W
03/08/2009 LAWRENCE IN LAW ENFORCEMENT
TORNADO REPORTED ON THE GROUND IN FAYETTEVILLE.
&&
ABROOKSLocal storm report, Mar 8, 3:54 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
354 PM EDT SUN MAR 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TORNADO S ODON 38.84N 86.99W
03/08/2009 DAVIESS IN BROADCAST MEDIA
2 HOMES DAMAGED OR DESTROYED. POSSIBLE TOUCHDOWN.
&&
ABROOKSThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 7:45 PM EST | Severe Thunderstorm Warning | IND | Howard | 26 min |
| Mar 7, 9:53 PM EST | Flood Watch | IND | Carroll, Clinton, Fountain, Howard, Tippecanoe, Tipton and 1 more | 13 hr |
| Mar 8, 5:13 AM EDT | Wind Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 23 hr |
| Mar 8, 2:25 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 50 min |
| Mar 8, 2:55 PM EDT | Tornado Warning | IND | Greene, Knox, Sullivan | 30 min |
| Mar 8, 3:01 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin | 44 min |
| Mar 8, 3:24 PM EDT | Tornado Warning | IND | Daviess, Greene, Martin | 19 min |
| Mar 8, 3:37 PM EDT | Tornado Warning | IND | Jackson, Lawrence | 38 min |
| Mar 8, 3:43 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Tippecanoe | 47 min |
| Mar 8, 4:11 PM EDT | Tornado Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 34 min |
| Mar 8, 4:22 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Howard, Tipton | 53 min |
| Mar 8, 4:23 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Lawrence, Martin | 23 min |
| Mar 8, 5:24 PM EDT | Severe Thunderstorm Warning | IND | Jennings | 23 min |
| Mar 8, 5:44 PM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 38 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.